Main unwanted side effect of sedating antihistamines

6854933580_2c8b688306_z

Drug companies are unlikely to fund studies on a subject that could result in their drug being taken off the market.

I don’t see the FDA as an entity separate from the drug companies.

Suffice to say that sleep is the body’s greatest treasure and the biggest challenge in both preserving mental health and surviving Seroquel withdrawal.

The last issue I will discuss with you, patient reader, is the one that seems the least heard of, but the issue that has changed my life forever.

For many years I took 1,500 mgs of Seroquel as part of my cocktail.

By 2009, I was down to 300 mgs of Seroquel and 2 mgs Ativan.

Several eye doctors told me there was nothing wrong.

It was suggested in writing that, “as I became more emotional my eyes got worse.” This May, 2012, The Boston Center for Sight captured microscopic images of “striking damage to the corneal nerves.” This condition is called “Corneal Neuropathy.” It is considered progressive and permanent.

Progressively, I lost the ability to read, look at computers, TV and movie screens, and in July, 2011, I could no longer keep my eyes open long enough to drive safely.

She just got off a drug that acts on neurotransmitters.

Ninety Seven percent of neurotransmitters are in the gut.

In my experience, after researching this topic for over two years, the only book out there worth having is “How to get off Psychiatric Drugs Safely,” by James Harper, available through “The Road Back” website.

Regarding the supplements recommended, which are now sold separately to avoid conflict of interest, I would just caution that I don’t think the Omega 3’s are strong enough, that the Body Calm (which is Montmorency Cherry) can be agitating to some people who may be in an advanced state of oxidative stress.

For people with these conditions, there are companies that make diet specific probiotics.

You must have an account to comment. Please register or login here!